MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-012-35-2015
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: 6376767 200-02-32 - three peg patella 32mm.H7: z-0021-2022.
 
Event or Problem Description
As reported, the patient had a previous poly swap on (b)(6) 2021.The patient was revised again on (b)(6) 2023 due to severe poly wear.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of third body wear, malalignment between the femoral and tibial components, instability, patient-related conditions, the off-label use addressed in the user-related issues section above, or any combination of these possibilities, which led to polyethylene wear of the tibial insert.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this cannot be confirmed as the device was not returned for evaluation, and images of the explanted device and radiographs were unable to be obtained.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of prosthesis wear.Contributing factors may have been instability, implant positioning, patient related conditions, the off label use documented in the user related issues, being packaged in a non-conforming vacuum bag for over five years, or any combination of these possibilities.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: d8.The following sections were corrected: b2, h6.The revision reported was likely the result of prosthesis wear.Contributing factors may have been instability, implant positioning, patient related conditions, the off label use documented in the user related issues above, being packaged in a non-conforming vacuum bag for over five years, or any combination of these possibilities.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17253181
Report Number1038671-2023-01524
Device Sequence Number5184002
Product Code JWH
UDI-Device Identifier10885862001757
UDI-Public10885862001757
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2023
Device Model Number02-012-35-2015
Device Catalogue Number02-012-35-2015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Supplement Date Received by Manufacturer08/24/2023
01/09/2024
01/09/2025
Initial Report FDA Received Date07/03/2023
Supplement Report FDA Received Date09/07/2023
01/10/2024
01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexFemale